MathSciNet Relay Station
MathSciNet bibliographic data
MR2170919 39A11 (34K13 92D25)
Li, Yongkun; Lu, Linghong Positive periodic solutions of discrete $n$-species food-chain systems. Appl. Math. Comput. 167 (2005), no. 1, 324–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement